# SDR AALA202408260748

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 63,185 hours, 26,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING P.S. CHECK, FOUND AFT LEFT HAND FLIGHT ATTANDENT NUMBER 2 FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY. PER AMM 25-64-00.
